RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Class. Quantum Grav., 2015, Volume 32, Issue 7, Pages 75009–18 (Mi cqg1)  

This article is cited in 1 scientific paper (total in 1 paper)

Travelling waves in expanding spatially homogeneous space–times

George Alekseev

Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina 8, Moscow 119991, Moscow, Russian Federation

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00049
14-01-00860
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work was supported in part by the Russian Foundation for Basic Research (grant nos. 14-01-00049 and 14-01-00860) and the program "Fundamental Problems of Nonlinear Dynamics in Mathematical and Physical Sciences" of the Russian Academy of Sciences.


DOI: https://doi.org/10.1088/0264-9381/32/7/075009


Bibliographic databases:

Received: 20.11.2014
Accepted:16.02.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/cqg1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Alekseev, “Collision of strong gravitational and electromagnetic waves in the expanding universe”, Phys. Rev. D, 93:6 (2016), 061501(R) , 6 pp., arXiv: 1511.03335v2  mathnet  crossref  isi
  • Number of views:
    This page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019